MathSciNet Relay Station
MathSciNet bibliographic data
MR2442923 93B05 (35R20 47D06 47N70 93C05 93C20 93C25)
Iturriaga, Edgar; Leiva, Hugo A necessary and sufficient condition for the controllability of linear systems in Hilbert spaces and applications. IMA J. Math. Control Inform. 25 (2008), no. 3, 269–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement